# SDR CA051007003

- Difficulty date: October 4, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Boeing 737-500
- Aircraft time: 21,329 hours, 18,752 cycles
- Engine: Cfmint CFM563C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 65C308461
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE DAILY CHECK,IT WAS NOTED THAT THE LT OB T/E FLAP HAD EXCESSIVE PLAY WHEN HAND FORCE WAS APPLIED TO THE TRAILING EDGE FLAP.  UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE CLEVIS BOLT AND THE BELLCRANK WERE WORN AND CORRODED.  BELLCRANK AND CLEVIS REPLACED.
